Skip navigation
Please use this identifier to cite or link to this item: http://uvadoc.uva.es/handle/10324/33594
Title: SU(2), Associated Laguerre Polynomials and Rigged Hilbert Spaces
Authors: Celeghini, Enrico
Gadella, Manuel
Olmo, Mariano A. del
Series/Report no.: Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 255)
Issue Date: 2018
Publisher: Springer
Description: Producción Científica
Citation: Quantum Theory and Symmetries with Lie Theory and Its Applications in Physics. Dobrev V. (eds), Volume 2. LT-XII/QTS-X 2017. Springer Proceedings in Mathematics & Statistics, vol 255. pp. 373-383. https://doi.org/10.1007/978-981-13-2179-5_29
Abstract: We present a family of unitary irreducible representations of SU(2) realized in the plane, in terms of the associated Laguerre polynomials. These functions are similar to the spherical harmonics defined on the sphere. Relations with a space of square integrable functions defined on the plane, L2(R2), are analyzed. We have also enlarged this study using rigged Hilbert spaces that allow to work with discrete and continuous bases like is the case here.
ISBN: 978-981-13-2179-5
Sponsor: Ministerio de Economía, Industria y Competitividad ( (Project MTM2014-57129-C2-1-P)
Junta de Castilla y León (programa de apoyo a proyectos de investigación - Ref. VA057U16)
Publisher Version: https://link.springer.com/chapter/10.1007/978-981-13-2179-5_29
Language: eng
URI: http://uvadoc.uva.es/handle/10324/33594
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:FM - Capítulos de monografías

Files in This Item:
File Description SizeFormat 
Introduction-delOlmo_QTS10.pdf420,28 kBAdobe PDFThumbnail
View/Open

This item is licensed under a Creative Commons License Creative Commons

Suggestions
University of Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC